VOL. 56 · NO. 2 | Summer 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 56 (2), (Summer 2012)
No abstract available
Articles
Jim Fowler
Illinois J. Math. 56 (2), 281-299, (Summer 2012) DOI: 10.1215/ijm/1385129948
KEYWORDS: 57P10, 19J35
Luis Guijarro, Gerard Walschap
Illinois J. Math. 56 (2), 301-306, (Summer 2012) DOI: 10.1215/ijm/1385129949
KEYWORDS: 53C20
William R. Green
Illinois J. Math. 56 (2), 307-341, (Summer 2012) DOI: 10.1215/ijm/1385129950
KEYWORDS: 35Q41, 42B20
Maurício Corrêa Jr., Marcos Jardim
Illinois J. Math. 56 (2), 343-352, (Summer 2012) DOI: 10.1215/ijm/1385129951
KEYWORDS: 32S65, 37F75, 58A17
Riikka Korte, Valentino Magnani
Illinois J. Math. 56 (2), 353-366, (Summer 2012) DOI: 10.1215/ijm/1385129952
KEYWORDS: 28A75, 22E25
Hua Wang, Heping Liu
Illinois J. Math. 56 (2), 367-381, (Summer 2012) DOI: 10.1215/ijm/1385129953
KEYWORDS: 42B25, 42B30
Colleen Robles
Illinois J. Math. 56 (2), 383-395, (Summer 2012) DOI: 10.1215/ijm/1385129954
KEYWORDS: 53C38
Andrew H. Hoefel, Jeff Mermin
Illinois J. Math. 56 (2), 397-414, (Summer 2012) DOI: 10.1215/ijm/1385129955
KEYWORDS: 13F20
Frédéric Bernicot
Illinois J. Math. 56 (2), 415-422, (Summer 2012) DOI: 10.1215/ijm/1385129956
KEYWORDS: 42B15
Ehud Meir
Illinois J. Math. 56 (2), 423-432, (Summer 2012) DOI: 10.1215/ijm/1385129957
KEYWORDS: 16K50, 16T20
Adam Nowak, Krzysztof Stempak
Illinois J. Math. 56 (2), 433-452, (Summer 2012) DOI: 10.1215/ijm/1385129958
KEYWORDS: 42C10, 47D03, 47G10
Lin Tang
Illinois J. Math. 56 (2), 453-495, (Summer 2012) DOI: 10.1215/ijm/1385129959
KEYWORDS: 42B20, 42B25
Congwen Liu, Lifang Zhou
Illinois J. Math. 56 (2), 497-505, (Summer 2012) DOI: 10.1215/ijm/1385129960
KEYWORDS: 47B38, ‎32A36‎, 47G10
Yoshihiro Mizuta, Tetsu Shimomura
Illinois J. Math. 56 (2), 507-520, (Summer 2012) DOI: 10.1215/ijm/1385129961
KEYWORDS: 46E35, 31B15
Björn G. Walther
Illinois J. Math. 56 (2), 521-532, (Summer 2012) DOI: 10.1215/ijm/1385129962
KEYWORDS: 42B25, 42B08
Viviana Ene, Anda Olteanu
Illinois J. Math. 56 (2), 533-549, (Summer 2012) DOI: 10.1215/ijm/1385129963
KEYWORDS: 13D02, 13C15, 13H10, 13P10
Ayyadurai Sankaranarayanan
Illinois J. Math. 56 (2), 551-569, (Summer 2012) DOI: 10.1215/ijm/1385129964
KEYWORDS: 11M, 11M06
S. Dutta, P. Mohanty, U. B. Tewari
Illinois J. Math. 56 (2), 571-578, (Summer 2012) DOI: 10.1215/ijm/1385129965
KEYWORDS: 46L07, 43A22
Şerban Costea, Michele Miranda Jr.
Illinois J. Math. 56 (2), 579-616, (Summer 2012) DOI: 10.1215/ijm/1385129966
KEYWORDS: 31C15, 46E35
Chong Zhao, Jiayang Yu
Illinois J. Math. 56 (2), 617-632, (Summer 2012) DOI: 10.1215/ijm/1385129967
KEYWORDS: 47A30, 47B32
Xu-Jian Huang
Illinois J. Math. 56 (2), 633-645, (Summer 2012) DOI: 10.1215/ijm/1385129968
KEYWORDS: 46L07, 47L25
Qihui Li, Junhao Shen
Illinois J. Math. 56 (2), 647-659, (Summer 2012) DOI: 10.1215/ijm/1385129969
KEYWORDS: 46L09, 46L35
Backmatter
Illinois J. Math. 56 (2), (Summer 2012)
No abstract available
Back to Top